MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER FIX

ARGON MEDICAL DEVICES SKATER FIX
Model Number 802500001
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample is not available for return.A follow-up report will be submitted once investigation has been completed.
 
Event or Problem Description
The customer wonder if we have made any changes to our skatefix? they had 6 patients that have received blisters and become very red under the skaterfix after a couple of weeks.There was no leakage from the nephrostomy.This have happened during the last two month( nov/ dec) have we change anything in production?.
 
Additional Manufacturer Narrative
The lot number was not provided, so the manufacturing and inspection records could not be reviewed.According to the product experience report, sample not available to returned and the complaint was not confirmed, so no corrective action is required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description

Brand Name
SKATER FIX
Common Device Name
SKATER FIX
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16186187
Report Number0001625425-2023-00936
Device Sequence Number2661065
Product Code KGZ
UDI-Device Identifier00886333217618
UDI-Public00886333217618
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Model Number802500001
Device Catalogue Number802500001
Device Lot Number2240034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown